|hiv poz male, treating hiv and ADD
Apr 17, 2000
I am a healthy 36 yr old poz male, have finally been treated for my ADD as well. Have been put on adderal. My question is, will the mild stimulant adderal effect my health badly? So far it has improved my mental state and of course my energy. The problem is I am hiding from my shrink that I am poz, and hiding from my doc that I am on adderal...your comments?
Response from Dr. Feinberg
I have patients who are both HIV+ and have ADD and are doing fine on medications for both. I recommend you tell your doctors the full truth, because there may be drug interactions or side effects that they can't figure out without the whole story. I have no experience with adderal -- mostly we use Ritalin or dexedrine. It is possible to control both problems: 'fess up to your doctors so they have the whole picture.
Perianal ulcers and fistulae
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.